# SDR UPS98827469

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, VERTICAL STABILIZER TO FUSELAGE STRAP, RIGHT HAND SIDE HAS A CRACK AT FASTENERS HOLE FUSELAGE STATION 1765.  FABRICATED REPAIR ANGLE AND FILLERS AND ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED FILLER AND REPAIR ANGLE IAW DC8 SRM 51-1-20D.
